# SDR SIMA200716902

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- Aircraft time: 24,028 hours, 24,208 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 0294
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

POWER SET AT 98 PERCENT WITH CTOT THE RIGHT ENGINE FELL OFF TO APPROXIMATELY 35 PERCENT TORQUE.  REMOVED AND REPLACED RIGHT ENGINE P3 SWITCH ON AUTOCOARSER SYSTEM IAW SAAB AMM 61-22-00.  PERFORMED CTOT AND APR OPERATIONAL CHECK WITH NO DEFECTS IAW SAAB AMM 71-00-00.  PERFORMANCE RUN WAS ACCOMPLISHED WITH NO DEFECTS IAW SAAB 71-00-00.  RETURNED AIRCRAFT TO SERVICE.
